Academic Profile : Faculty

vhhoang_1_2.JPG picture
Assoc Prof Viet Ha Hoang
Associate Professor, School of Physical & Mathematical Sciences - Division of Mathematical Sciences
Journal Articles
(Not applicable to NIE
staff as info will be
pulled from PRDS)
Viet Ha Hoang and Jia Hao Quek. (2019). Bayesian inverse problems for recovering coefficients of two scale elliptic equations. Inverse problems, .

V. H. Hoang and Ch. Schwab. (2012). Analytic regularity and generalized polynomial chaos approximation for parametric and random 2nd order hyperbolic partial differential equations,. Analysis and Applications, 10(3), 295–326.

V. H. Hoang. (2012). Bayesian inverse problems in measure spaces with application to Burgers and Hamilton-Jacobi equations with white noise forcing. Inverse problems, 28, 025009.

P. H. Haynes, V. H. Hoang, J. R. Norris and K. Zygalakis.(2010). Homogenization for advection-diffusion in a perforated domain,. Probability and Mathematical Genetics, Papers in honours of Sir John Kingman,(396-414). Cambridge University Press.

V. H. Hoang. (2009). Bounds for the effective stress of classical and strain gradient plastic composites. Siam Journal on Applied Mathematics, 69, 1598-1617.